# SDR 95ZZZX3917

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066030510000
- Condition: Defective
- Location: Cockpit
- Part time: 989 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER HAS INACCURATE ALTITUDE ENCODING.
